Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 353, Number 10
HTML articles powered by AMS MathViewer

Cuntz-Krieger algebras and endomorphisms of finite direct sums of type I$_{\infty }$ factors
Berndt Brenken PDF
Trans. Amer. Math. Soc. 353 (2001), 3835-3873
Generalized subdifferentials: a Baire categorical approach
Jonathan M. Borwein, Warren B. Moors and Xianfu Wang PDF
Trans. Amer. Math. Soc. 353 (2001), 3875-3893
Szlenk indices and uniform homeomorphisms
G. Godefroy, N. J. Kalton and G. Lancien PDF
Trans. Amer. Math. Soc. 353 (2001), 3895-3918
Variational principles and mixed multifractal spectra
L. Barreira and B. Saussol PDF
Trans. Amer. Math. Soc. 353 (2001), 3919-3944
Stochastic processes with sample paths in reproducing kernel Hilbert spaces
Milan N. Lukić and Jay H. Beder PDF
Trans. Amer. Math. Soc. 353 (2001), 3945-3969
Products of polynomials in uniform norms
Igor E. Pritsker PDF
Trans. Amer. Math. Soc. 353 (2001), 3971-3993
A Brunn-Minkowski inequality for the integer lattice
R. J. Gardner and P. Gronchi PDF
Trans. Amer. Math. Soc. 353 (2001), 3995-4024
Genus $0$ and $1$ Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations
Ravi Vakil PDF
Trans. Amer. Math. Soc. 353 (2001), 4025-4038
A sharp bound on the size of a connected matroid
Manoel Lemos and James Oxley PDF
Trans. Amer. Math. Soc. 353 (2001), 4039-4056
Peripheral splittings of groups
B. H. Bowditch PDF
Trans. Amer. Math. Soc. 353 (2001), 4057-4082
Limits in the uniform ultrafilters
Joni Baker and Kenneth Kunen PDF
Trans. Amer. Math. Soc. 353 (2001), 4083-4093
Convergence of asymptotic directions
Dinh The Luc and Jean-Paul Penot PDF
Trans. Amer. Math. Soc. 353 (2001), 4095-4121
Conditional stability estimation for an inverse boundary problem with non-smooth boundary in $\mathcal {R}^3$
J. Cheng, Y. C. Hon and M. Yamamoto PDF
Trans. Amer. Math. Soc. 353 (2001), 4123-4138
Hyperbolic conservation laws with stiff reaction terms of monostable type
Haitao Fan PDF
Trans. Amer. Math. Soc. 353 (2001), 4139-4154
On the inverse spectral theory of Schrödinger and Dirac operators
Miklós Horváth PDF
Trans. Amer. Math. Soc. 353 (2001), 4155-4171
Variational problems on multiply connected thin strips III: Integration of the Ginzburg-Landau equations over graphs
Jacob Rubinstein and Michelle Schatzman PDF
Trans. Amer. Math. Soc. 353 (2001), 4173-4187
Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra
Thierry Levasseur PDF
Trans. Amer. Math. Soc. 353 (2001), 4189-4202
On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces
Hidénori Fujiwara, Gérard Lion and Salah Mehdi PDF
Trans. Amer. Math. Soc. 353 (2001), 4203-4217
On the relation between upper central quotients and lower central series of a group
Graham Ellis PDF
Trans. Amer. Math. Soc. 353 (2001), 4219-4234
On Herstein’s Lie map conjectures, I
K. I. Beidar, M. Brešar, M. A. Chebotar and W. S. Martindale III PDF
Trans. Amer. Math. Soc. 353 (2001), 4235-4260